Thanks for the answers to my questions.
Unfortunately, I'm not familiar with a steroid called A & A nor can I find it in my Veterinary Drug Handbook. It may be a generic brand of steroid but it's not a name which I've been able to research.
But, I can tell you that it's either going to be a short acting drug (24 hours), slightly longer acting (3-4 days) or if a long acting steroid injection, it might remain in her system for 2-3 weeks.
As you probably know, most dogs tolerate steroids very well but there are a few patients for whom side effects can be seen; the ones you're seeing have certainly been reported.
Since you're a nurse, I'm sure you understand that once injectable drugs have been given and if side effects develop, we can only wait until the drug is out of their system before their behavior returns to normal, unfortunately.
I agree that it might be best to avoid any topical medication which also contains steroids since there may be absorption....probably not a lot but she doesn't need any more steroids in her system at this point.
I'm sorry that my answer isn't a more positive one but we can only hope that the drug which she was given was a short acting one and not one which will remain in her body for weeks. Deb